Thanks for your note, 10fold. Yep, this is really serious. But I'm feeling terrible, worse than I think I've ever felt, which scares me witless.
I see my pdoc today, and I've got quite a list of symptoms to tell him about
, many of which seem to've started up after I took Invega: feeling nauseated in the morning, losing my appetite, feeling panicked, feeling agoraphobic (I haven't had this symptom in YEARS), having heart poundings, having shaking hands, feeling shaky inside, feeling "unreal" as though I'm wlking around in a dream, feeling that I've lost interest in just about
everything. Well, the losing interest in everything was there before I started in on the Invega. I am really frightened to be feeling so horrible.
I can only hope my pdoc has some ideas of what to do for me, because dragging through every day feeling this bad is a nightmare. Please send positive vibes my way.
Sorry to sound like such a whiner. Sigh.
Thanks for the cyberhugs. They're greatly appreciated.
Havana, who sends hugs right back to ya
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome
current meds: Clonazepam, 0.5 mg prn; Lexapro, 5 mg; Mirapex, 2.5 mg; Topamax, 50 mg